Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I took one tablet and then followed by another in

I took one tablet and then followed by another in about an hour. Later, by several hours, I had been out in 85 degree sunny weather, I started walking and suddenly felt like I would lose conscienceless. Would the aleve contributed to this problem. I am a healthy 85.
Thu, 1 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have been taking simvastatin for six months now,with no problems,until about a month ago,i have a really bloated stomach,now i am not sure that the tablets are causing this,but was told of another person with the same problem,that changed their statin to a different type,and had no more bother,please dont say its my diet,as i had a heart attack 6 mnths ago,and have the most healthy balanced diet you could ask for,with the correct amount of fibre,fruit,veg and every nutrient i need,i also take regular exercise at the gym 3 to 4 times a week,and my diet hasent changed at all in the last 6 months,although before my attack,i still ate healthy,and took regular exercise,i am just wondering if i should ask my gp to change my tablets,but i just find it hard to believe these problems could start after 6 months of taking them,would i not have had this large bloated stomach before 6 months,thanks in advance for your replies

doctor1 MD

Hi. I m Shilpa. I m taking treatment for skin acne. So they gave me Tufa acne tablet which will affect my periods. For 1st month of my treatment my doctor suggested me to take T. Divery tablet for 5days to get my periods and I got my periods within 2 days after stopped taking tablet. Same procedure I followed in next month and I got my periods after 6 days. But now my marrige is fixed and there is some pooja on 31st of this month I took divery tablet on 16th but still I didn t get my periods. Please suggest me tablet or the way to get my periods tomorrow. Please help me. I m worried.

doctor1 MD

Hi I m 39 days pregnant, I already took mifepristone 200mg on 38th day, n Dr. Prescribed me another dose for one more day, and on third day, will go for vaginal pills. Shall I take skip my next dose of mifepristone n go for živote tablet? Is this procedure completely terminate my pregnancy safely? Please help I m little worried for this abortion.

Loading Online Doctors....